RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 5(341), Page 207 (Mi umn451)  

This article is cited in 3 scientific papers (total in 4 papers)

Letters to the Editor

Letter to the Editor

A. M. Vershik

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm451

Full text: PDF file (73 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:5, 1015

Bibliographic databases:

Document Type: Letter, errata
MSC: 54E50, 60Bxx
Received: 28.08.2001

Citation: A. M. Vershik, “Letter to the Editor”, Uspekhi Mat. Nauk, 56:5(341) (2001), 207; Russian Math. Surveys, 56:5 (2001), 1015

Citation in format AMSBIB
\Bibitem{Ver01}
\by A.~M.~Vershik
\paper Letter to the Editor
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 5(341)
\pages 207
\mathnet{http://mi.mathnet.ru/umn451}
\crossref{https://doi.org/10.4213/rm451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1892573}
\zmath{https://zbmath.org/?q=an:1059.53038}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56.1015V}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 5
\pages 1015
\crossref{https://doi.org/10.1070/RM2001v056n05ABEH000451}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173791600015}


Linking options:
  • http://mi.mathnet.ru/eng/umn451
  • https://doi.org/10.4213/rm451
  • http://mi.mathnet.ru/eng/umn/v56/i5/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Uspenskij, V, “The Urysohn universal metric space is homeomorphic to a Hilbert space”, Topology and Its Applications, 139:1–3 (2004), 145  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Uspenskij, VV, “On subgroups of minimal topological groups”, Topology and Its Applications, 155:14 (2008), 1580  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Niemiec P., “Central Points and Measures, and Dense Subsets of Compact Metric Spaces”, Topol. Methods Nonlinear Anal., 40:1 (2012), 161–180  mathscinet  zmath  isi
    4. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:269
    Full text:123
    References:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019